Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Abortion, severe bleeding with clots. On copper coil, dislodged. Treatment?

I HAD ABORTION 3 WEEKS AGO, WHICH THE COPPER COIL WAS INSERTED. FIRST FEW DAYS I DIDN T BLEED. BUT EVER SINCE ITS BEEEN BLEEDING . EVERY OTHER DAY IVE BEEN HAVING CLOTS WHICH FOLLOWERS A MASSIVE BLEED. TODAY I HAD BIG CLOT AND THEN MY COIL FELL OUT FOLLOWED BY ANOTHER 6 CLOTS.....THEN FEW MORE AN TAKE 4 SANITERY TOWELLS. IM STILL MONITERING THE BLEEDING WHICH AS SLOWED DOWN BUT GOES ON AN OFF ALL THE TIME....DOI NEED TOO WORRY?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello.
Thanks for writing to us.
After an abortion, since your copper coil has got expelled and heavy bleeding is there, an incomplete abortion is likely. You need to get an ultrasound scan done to check for any retained products. The treatment will depend on the findings.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor